# SDR USAA000841

- Difficulty date: June 13, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 49,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 2 INCHES, STATION 640, STRINGER 16L.  FABRICATED REPAIR AND FILLER PER SRM 53-00-03 FIG 201 AND SRM 53-30-03.  (M)
